# SDR CNMA20060019

- Difficulty date: August 3, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 37,245 hours, 7,907 cycles
- Engine: Ge CF650C2
- Engine time: 87,538 hours, 20,151 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Broken
- Location: Nr 3 Engine
- Part time: 87,538 hours, 20,151 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 3 ENGINE EGT INDICATOR SHOWS RAPID EGT RISE AT TEMP 945 DEGREES AMBER LIGHT CAME ON AND TEMP EXCEEDED 950 DEGREES AND KEPT RISING. F/E REDUCED THRUST NR 3 ENGINE TO PREVENT OVERTEMP AND WHEN DIFFERENCE BETWEEN N1, NR3 ENGINE AND OTHERS REACHED 8-10 PERCENT.   CAPTIAN ABORTED TAKEOFF SPEED WAS 85-90 KNOTS BRAKE TEMP MAX 200 DEGREES. PERFORMED BOROSCOPE PRECAUTIONARY AND FOUND HPT SECTION BLADE BROKEN ENGINE TO BE CHANGED.
